# SDR CALA2025051904759

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N37549
- Make and model: Boeing 737-9
- Aircraft serial: 64475
- Aircraft time: 8,010 hours, 2,688 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Leaking
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL SEWAGE SMELL WATER POOLING NEAR L1 DOOR INSPECTED UNDER FWD LAV TOILET SHROUD AND SINK FOR LEAKAGE NONE FOUND. CLEARED FOUL WATER FROM FWD SILL DRAINS REF AMM 38-31-00.
